# SDR DALA2024031503373

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 70,854 hours, 23,369 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Pilot Error
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5814 OVERWEIGHT LANDING @ GWT 229,000 LBS. FLAPS 30, MINIMAL SINK RATE TO RUNWAY, QRH RX FOLLOWING "PROBE HEAT" INDICATION NECESSITATE RETURN. CORRECTIVE ACTION: REPLACED TB210 BLOCK 1 PER ESPM 20-83. REPLACED LT SYS 2 TRUCK SNSR S10064 PER B757 AMM 32-09. OPS TEST PROBE HEAT GOOD. REPLACED SENSORS S10062 LT GEAR S10059 RT GEAR & S10060 RT GEAR PER AMM 32-09-07. REPLACED RELAY K204 AND ALL SYSTEM CHK NORMALLY. (5622614)
